| Model Number |
383069 |
| Medical Device Problem Codes |
Over-Sensing (1438); Pacing Problem (1439); Under-Sensing (1661); High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/28/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the right atrial (ra) lead exhibited far field r-wave (ffrw) oversensing triggering at/af episode misclassification.It was also reported that the right ventricular (rv) lead exhibited undersensing leading to overpacing on atrial tachycardia/a trial fibrillation (at/af) episodes, oversensing on the ventricular lead resulting in misclassification of episode type and high thresholds.The ra lead and rv lead remain in use. no patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.